Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    291. M. Ramezan-Nassab,
    Group algebras with locally nilpotent unit groups,
    Comm. Algebra (to appear) [abstract]   
     
    292. M. Nassiri (Joint with A. Koropecki and P. L. Calvez),
    Prime ends rotation numbers and periodic points,
    Duke Mathematical Journal 164(2015), 472  [abstract]   
     
    293. M. Amini and M. B. Asadi,
    On nuclearity of the algebra of adjoinable operators,
    Bull. Belg. Math. Soc. 22(2015), 423-427  [abstract]   
     
    294. M. Amini and M. B. Asadi (Joint with Ch. A. Akemann),
    Which multiplier algebras are W*-algebras?,
    J. Operator Theory (to appear) [abstract]   
     
    295. A. M. Rahimi (Joint with E. Mehdi-Nezhad),
    On some graphs associated to commutative semirings,
    Results Math. (2015), DOI: 10.1007/s00025-015-0434-6  [abstract]   
     
    296. M. Gabeleh,
    Common best proximity pairs in strictly convex Banach spaces,
    Georgian Mathematical Journal (to appear) [abstract]   
     
    297. M. Gabeleh,
    Noncyclic mappings and best proximity pair results in Hilbert and uniformly convex Banach spaces,
    Quaestiones Math. (to appear) [abstract]   
     
    298. A. Bahlekeh and Sh. Salarian (Joint with A. M. Fallah),
    On the Auslander-Reiten conjecture for algebras,
    J. Algebra 427(2015), 252-263  [abstract]   
     
    299. M. S. Shahrokhi-Dehkordi (Joint with J. Shaffaf),
    On critical points of the σ2-energy over a space of measure preserving maps,
    Nonlinear Anal. 117(2015), 65-86  [abstract]   
     
    300. S. A. Seyed Fakhari (Joint with L. Katthan),
    Two lower bounds for the Stanley depth of monomial ideals,
    Math. Nachr. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.